# SDR MASA200601550

- Difficulty date: June 8, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 18,169 hours, 13,909 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Airstair Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6015 PHX.  AIRSTAIR DOOR BOARDING LIGHT INOPERATIVE.  MX RELAMPED.  OP'S CHECK GOOD.
